# SDR SWIA200110244

- Difficulty date: October 11, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 23,438 hours, 31,053 cycles
- Propeller: Hamstd 14RF9
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Out Of Balance
- Location: Lt & Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

BAD VIBRATION INFLIGHT, POSSIBLY DUE TO PROP ICING.  RETURNED TO SLC. FOUND PROPS OUT OF BALANCE.  PERFORMED PROP BALANCE ON BOTH.  OPS CHECK GOOD.
